Electron. J. Diff. Eqns., Vol. 2006(2006), No. 50, pp. 1-9.

Gevrey problem for parabolic equations with changing time direction

Igor S. Pulkin

This article concerns parabolic equations with changing time direction and Gevrey's boundary condition. Using expansion series and biorthogonal systems, we prove the existence of classical solutions.

Submitted March 13, 2006. Published April 18, 2006.
Math Subject Classifications: 35K05, 35K20, 35K99, 35M99.
Key Words: Gevrey problem; equation with changing time direction.

Show me the PDF file (191K), TEX file, and other files for this article.

Igor S. Pulkin
Moscow Technical University of Radioengineering
Electronics, and Automation, Moscow, Russia
email: igor492@yandex.ru

Return to the EJDE web page